# SDR 2004UALA00519

- Difficulty date: June 1, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 39,184 hours, 27,513 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 727A INBOARD OF STRINGER 27L SHEAR TIE HAD EXCESSIVE MATERIAL LOSS. REPLACED SHEAR TIE.
